# SDR SWAA2019082936421

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 39,826 hours, 23,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OVERWING EXIT SIDEWALL LIGHT INOP.       R&R LIGHT BULB IAW AMM.
